MathSciNet Relay Station
MathSciNet bibliographic data
MR2417402 16S99 (16D70)
Abrams, G.; Aranda Pino, G. The Leavitt path algebras of arbitrary graphs. Houston J. Math. 34 (2008), no. 2, 423–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement